Rocky Mountain Journal of Mathematics

On Jacobi's Theorem in Hamilton-Jacobi Theory

Hans Samelson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 31, Number 2 (2001), 619-623.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070217

Digital Object Identifier
doi:10.1216/rmjm/1020171579

Mathematical Reviews number (MathSciNet)
MR1840958

Zentralblatt MATH identifier
0986.70014

Citation

Samelson, Hans. On Jacobi's Theorem in Hamilton-Jacobi Theory. Rocky Mountain J. Math. 31 (2001), no. 2, 619--623. doi:10.1216/rmjm/1020171579. https://projecteuclid.org/euclid.rmjm/1181070217


Export citation

References

  • M. Giaquinta-St. Hildebrandt, Calculus of variations II, Springer-Verlag, Berlin, New York, 1996.